# SDR CALA2014020700157

- Difficulty date: January 31, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- Engine: Rroyce RB21122*
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144957000111
- Condition: Faulty
- Location: Vibration Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 1 ENG N3 INCREASED TO AMBER, RAN QRH, REDUCED THRUST FROM 89% N1 TO 75% N1 TO REMAIN OUT OF THE AMBER RANGE, DIVERTED TO HNL.  R & R AVM ACCELEROMETER IAW AMM 77-31-01 RBN 5109 R & R NR 1ENG N3 TACH GEN IAW AMM 77-12-02.M7165.  PERFORMED HIGH POWER RUN OF ENG NR 1.  TAKE OFF VIBE 1.3 WITHIN LIMITS IAW AMM 71-00-00 -715-223.  ROTABLE PARTS CHANGE WAS INDICATED TT 1652698, SN OFF 00661, TT 1653245, SN OFF 03791 TRANSMITTER, VI OFF 19-7731-9-9001 0661, ON 19-7731-9-9001 0426 SENSOR, SPEED, OFF 19-7712-9-9001 3791 & ON 19-7712-9-9001 3812.
